Spherical Spaces
Annales de l'Institut Fourier, Volume 68 (2018) no. 1, pp. 229-256.

The notion of a spherical space over an arbitrary base scheme is introduced as a generalization of a spherical variety over an algebraically closed field. It is studied how the sphericity condition behaves in families. In particular it is shown that sphericity of subgroup schemes is an open and closed condition over arbitrary base schemes generalizing a result by Knop and Röhrle. Moreover spherical embeddings are classified over arbitrary fields generalizing and simplifying results by Huruguen.

Dans cet article on introduit la notion d’espace sphérique sur un schéma arbitraire, généralisant la notion de variété sphérique sur un corps algébriquement clos. Nous étudions le comportement de la sphéricité pour les familles. En particulier, nous démontrons que la condition d’être sphérique pour les sous-groupes est aussi bien ouverte que fermée, en généralisant un résultat de Knop et Röhrle. De plus nous classifions les plongements sphériques sur un corps arbitraire, généralisant et simplifiant des résultats de Huruguen.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/aif.3159
Classification: 14M27,  14L30,  14M17,  20G15
Keywords: spherical varieties, algebraic spaces
Wedhorn, Torsten 1

1 Technische Universität Darmstadt Fachbereich Mathematik Schlossgartenstraße 7 64285 Darmstadt (Germany)
License: CC-BY-ND 4.0
@article{AIF_2018__68_1_229_0,
     author = {Wedhorn, Torsten},
     title = {Spherical {Spaces}},
     journal = {Annales de l'Institut Fourier},
     pages = {229--256},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {68},
     number = {1},
     year = {2018},
     doi = {10.5802/aif.3159},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.3159/}
}
TY  - JOUR
TI  - Spherical Spaces
JO  - Annales de l'Institut Fourier
PY  - 2018
DA  - 2018///
SP  - 229
EP  - 256
VL  - 68
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.3159/
UR  - https://doi.org/10.5802/aif.3159
DO  - 10.5802/aif.3159
LA  - en
ID  - AIF_2018__68_1_229_0
ER  - 
%0 Journal Article
%T Spherical Spaces
%J Annales de l'Institut Fourier
%D 2018
%P 229-256
%V 68
%N 1
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.3159
%R 10.5802/aif.3159
%G en
%F AIF_2018__68_1_229_0
Wedhorn, Torsten. Spherical Spaces. Annales de l'Institut Fourier, Volume 68 (2018) no. 1, pp. 229-256. doi : 10.5802/aif.3159. https://aif.centre-mersenne.org/articles/10.5802/aif.3159/

[1] Anantharaman, Sivaramakrishna Schémas en groupes, espaces homogènes et espaces algébriques sur une base de dimension 1, Bull. Soc. Math. Fr., Suppl., Mém., Volume 33 (1973), pp. 5-79 | MR | Zbl

[2] Bourbaki, Nicolas Commutative algebra. Chapters 1–7, Springer, 1998, xxiv+625 pages (Translated from the French, Reprint of the 1989 English translation) | MR | Zbl

[3] Bravi, Paolo; Pezzini, Guido Wonderful subgroups of reductive groups and spherical systems, J. Algebra, Volume 409 (2014), pp. 101-147 | DOI | MR | Zbl

[4] Bravi, Paolo; Pezzini, Guido The spherical systems of the wonderful reductive subgroups, J. Lie Theory, Volume 25 (2015) no. 1, pp. 105-123 | MR | Zbl

[5] Bravi, Paolo; Pezzini, Guido Primitive wonderful varieties, Math. Z., Volume 282 (2016) no. 3-4, pp. 1067-1096 | DOI | MR | Zbl

[6] Colliot-Thélène, Jean-Louis Résolutions flasques des groupes linéaires connexes, J. Reine Angew. Math., Volume 618 (2008), pp. 77-133 | DOI | MR | Zbl

[7] Cupit-Foutou, Stephanie Wonderful varieties: a geometric realization (2009) (https://arxiv.org/abs/0907.2852v1)

[8] Demazure, Michel; Gabriel, Pierre Groupes algébriques. Tome I: Géométrie algébrique, généralités, groupes commutatifs, Masson & Cie; North-Holland Publishing Co., 1970, xxvi+700 pages (Avec un appendice ıt Corps de classes local par Michiel Hazewinkel) | MR | Zbl

[9] Schémas en groupes. I: Propriétés générales des schémas en groupes (Séminaire de Géométrie Algébrique 1962/64, SGA 3) (Demazure, Michel; Grothendieck, Alexander, eds.), Lecture Notes in Mathematics, Volume 151, Springer, 1970, xv+564 pages | MR | Zbl

[10] Schémas en groupes. II: Groupes de type multiplicatif, et structure des schémas en groupes généraux (Séminaire de Géométrie Algébrique 1962/64, SGA 3) (Demazure, Michel; Grothendieck, Alexander, eds.), Lecture Notes in Mathematics, Volume 152, Springer, Berlin, 1970, ix+654 pages | MR | Zbl

[11] Schémas en groupes. III: Structure des schémas en groupes réductifs (Séminaire de Géométrie Algébrique 1962/64, SGA 3) (Demazure, Michel; Grothendieck, Alexander, eds.), Lecture Notes in Mathematics, Volume 153, Springer, Berlin, 1970, viii+529 pages | MR | Zbl

[12] Görtz, Ulrich; Wedhorn, Torsten Algebraic geometry I, Advanced Lectures in Mathematics, Vieweg+Teubner, 2010, viii+615 pages (Schemes with examples and exercises) | DOI | MR | Zbl

[13] Grothendieck, Alexander Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. I, Publ. Math., Inst. Hautes Étud. Sci. (1964) no. 20, pp. 101-355 | MR | Zbl

[14] Grothendieck, Alexander Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. II, Publ. Math., Inst. Hautes Étud. Sci. (1965) no. 24, pp. 1-231 | MR | Zbl

[15] Grothendieck, Alexander Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. III, Publ. Math., Inst. Hautes Étud. Sci. (1966) no. 28, pp. 1-255 | MR | Zbl

[16] Grothendieck, Alexander; Dieudonné, Jean A. Eléments de géométrie algébrique. I, Grundlehren der Mathematischen Wissenschaften, Volume 166, Springer, 1971, ix+466 pages | MR | Zbl

[17] Huruguen, Mathieu Toric varieties and spherical embeddings over an arbitrary field, J. Algebra, Volume 342 (2011), pp. 212-234 | DOI | MR | Zbl

[18] Knop, Friedrich The Luna-Vust theory of spherical embeddings, Proceedings of the Hyderabad Conference on Algebraic Groups (Hyderabad, 1989) (1991), pp. 225-249 | MR | Zbl

[19] Knop, Friedrich On the set of orbits for a Borel subgroup, Comment. Math. Helv., Volume 70 (1995) no. 2, pp. 285-309 | DOI | MR | Zbl

[20] Knop, Friedrich; Röhrle, Gerhard Spherical subgroups in simple algebraic groups, Compos. Math., Volume 151 (2015) no. 7, pp. 1288-1308 | DOI | MR | Zbl

[21] Laumon, Gérard; Moret-Bailly, Laurent Champs algébriques, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3., Volume 39, Springer, Berlin, 2000, xii+208 pages | MR | Zbl

[22] Losev, Ivan V. Uniqueness property for spherical homogeneous spaces, Duke Math. J., Volume 147 (2009) no. 2, pp. 315-343 | DOI | MR | Zbl

[23] Luna, Dominique Variétés sphériques de type A, Publ. Math., Inst. Hautes Étud. Sci. (2001) no. 94, pp. 161-226 | DOI | MR | Zbl

[24] Luna, Dominique; Vust, Thierry Plongements d’espaces homogènes, Comment. Math. Helv., Volume 58 (1983) no. 2, pp. 186-245 | DOI | MR | Zbl

[25] Romagny, Matthieu Composantes connexes et irréductibles en familles, Manuscripta Math., Volume 136 (2011) no. 1-2, pp. 1-32 | DOI | MR | Zbl

[26] Stacks Project Authors Stacks Project, 2017 (http://stacks.math.columbia.edu)

Cited by Sources: